# SDR QXEA0100059

- Difficulty date: January 12, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N824PH
- Make and model: Dhav DHC8102
- Aircraft serial: 157
- Aircraft time: 29,271 hours, 40,956 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Flange
- Condition: Tool Damage
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PDX- VERTICAL STAB LEADING EDGE SPAR ATTACH FLANGE FOR LEADING EDGE 321GT HAS TOOLING GOUGES.  REPAIRED IAW DHC-8 SRM 51-10-00 AND SRM 51-20-16.
